Startseite UB

Best affine unbiased representations in the fully restricted general Gauss-Markov model

Haupt, Harry and Oberhofer, Walter (2006) Best affine unbiased representations in the fully restricted general Gauss-Markov model. Journal of Multivariate Analysis 97 (3), pp. 759-764.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://dx.doi.org/10.1016/j.jmva.2005.04.006


Abstract

This article completes and simplifies earlier results on the derivation of best linear, or affine, unbiased estimates in the general Gauss–Markov model with a singular dispersion matrix and additional restrictions under very general conditions. We provide the class of all linear representations of the best affine unbiased estimator with precise statements concerning its ...

plus


Export bibliographical data

Item Type:Article
Date:2006
Institutions:Business, Economics and Information Systems > Institut für Volkswirtschaftslehre und Ökonometrie > Lehrstuhl für Ökonometrie (Prof. Dr. Rolf Tschernig)
Identification Number:
ValueType
10.1016/j.jmva.2005.04.006DOI
Keywords:Gauss–Markov theory; Unified least squares; BLU
Subjects:300 Social sciences > 330 Economics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Petra Gürster
Deposited On:01 Aug 2006
Last Modified:05 Aug 2009 13:22
Item ID:217
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact